# SDR HALA2022070500124

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 48,182 hours, 7,641 cycles
- Engine: Rroyce TRENT1000A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB DURING START- 2ATTEMPTA ECAM: ENG 1 CTL SYS FAULT + ENG HP FUEL VALVE HP FUEL VALVE NOT OPEN // T/S PER A330 TSM TASK 73-21-72-810-917-A WIRING CHECK GOOD (703968) WIRING CHECK GOOD PER A330 TSM 73-21-22-810-921-A 22 AND 73-21-71-810-889-A22. FMU 4071KS-C TO 4072KS-OPU2, AND  4000KS-JA1 TO 4071KS-A, AND 4000KS-JA7 TO 4071KS-B (OM 111567) R /R #1 ENG FUM IAW A330 AMM 73-21-52. ALSO CLEAN SOCKETS ON 4071KS-C HAD LIGHT CORROSION NO FURTHER FAULTS METER, FUEL; PO OFF 43-7321-9-0012 S/N 15114 ON 43-7321-9-0012 S/N 12282
